International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 99-110
On point-dissipative systems of differential equations with quadratic nonlinearity
Department of Mathematical Sciences, Clemson University, Clemson 29634-1907, SC, USA
Received 25 April 1990
Copyright © 1991 Anile K. Bose et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The system of nonlinear vector differential equations, where
the nonlinear term is quadratic with orthogonality property for all , is
point-dissipative if for all nontrivial zeros of .